This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Sudafed Congestion/Headache Relief Day&Night

View all Sudafed

Helps clear your head cold Two different capsules - one for day and one for night

More Product Information

Related Items


Product Information


Helps clear your head cold Two different capsules - one for day and one for night

Benefits

Sudafed Congestion Headache Relief Day & Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.

Warnings or Restrictions

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well. The Day time capsules contain caffeine and so may disrupt sleep if taken at night. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.

Product Specification

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Size (16) Unit (EA)

Product code: 303113

Recyclable

No

Product Uses

For oral use. Swallow whole with water. Do not chew. Adults and children 12 years and over: Take 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years.Please read the enclosed leaflet carefully before use.

Tips & Advice

Take 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.

Link to top of current page.
Link to display social media share links
Please wait...